MAUDE Adverse Event Report: Abbott ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott ENDURITY MRI; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM2172
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury

Brand Name
ENDURITY MRI
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50890389
Report Number2017865-2026-20324
Device Sequence Number17651678
Product Code LWP
UDI-Device Identifier05414734509602
UDI-Public(01)05414734509602(10)A000087442(17)210331
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberPM2172
Device Lot NumberA000087442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown